# SDR A6WA202405078742

- Difficulty date: May 7, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 42,955 hours, 41,760 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT AFTER SWITCHING TO APU BLEED AIR, GOT SMOKE IN CABIN AND COCKPIT. SMOKE WAS BLUE WITH OILY SMELL. SMOKE CLEARED AFTER SWITCHING BLEEDS BACK TO ENGINES.   AIRCRAFT REMOVED FROM SERVICE  REMOVED AND CLEANED WATER SEPARATOR COALESCER THEN PUT IT IN PLACE OPS CHECK GOOD AT THIS TIME IAW AWAC SUP 14-193. C/W AWAC SUP 09-037E NO ODERS OR SMOKE NOTED.
